# SDR UALA2010100603706

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 79,478 hours, 9,026 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60252
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT CORNER OF LAV NEAR DOOR 1 RIGHT AND PLASTIC CORNER IS BROKEN.  ALL ADJACENT EMERGENCY LIGHTS ARE OPERABLE. REPLACED LIGHT ASSY.
